MAUDE Adverse Event Report: ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. DRIVE; ROLLATOR

ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. DRIVE; ROLLATOR
Model Number RTL10266CH-H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.We have not received the device back for evaluation as it has been returned to the service provider.We will file a follow-up report when additional data is available.The brake cable of the device snapped while in use causing the end-user to fall and hit her head.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD.
3 shenghui south road
nantou town
zhongshan city, guangdong
CH 
MDR Report Key12365760
Report Number2438477-2021-00038
Device Sequence Number4418214
Product Code ITJ
UDI-Device Identifier00822383549484
UDI-Public822383549484
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2021
Report Date (Section F) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10266CH-H
Was the Report Sent to FDA? Yes
Device Age3 YR
Event Location Nursing Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 MO
Patient Weight70
Date Report Sent to FDA08/23/2021